# SDR ASAA2023082844813

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,196 hours, 2,136 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER LANDING/DURING TAXI INJ - R2 WINDOW OVERHEAT ANNUNCIATOR ILLUMINATED. GROUNDED - YES. ON DEFERRAL. REF L/P 60570414
